# SDR FDEA2020072391578

- Difficulty date: July 19, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 55,530 hours, 25,184 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: A5711109220300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSP - RH CENTER WING BOX REAR SPAR FR47 FWD FITTING RIB1 HOLE "F" FOUND C  CRACK SIGNAL. RH CENTER WING BOX REAR SPAR FR47 FWD FITTING RIB1 HOLE "F" FOUND C CRACK   SIGNAL.  COMPLY WITH EA: 6-5710-T0355124 P1. TITE: WINGS - BASIC WING STRUCTURE -   CRACK HOLES AT FR47 CWB REAR SPAR LOWER INTERNAL FITTING - SB57-6086   EMBODIMENT. REPAIR LIFE LIMITATION: 6 MONTHS. MAJOR REPAIR IAW FEDEX GMM6-2-100.
